Mass concentration for the L²-critical nonlinear Schrödinger equation

Bégout, Pascal and Vargas, Ana (2007) Mass concentration for the L²-critical nonlinear Schrödinger equation. Transactions of the American Mathematical Society, vol. 359 (n° 11). pp. 5257-5282.

[img]
Preview
Text
Download (555kB) | Preview
Official URL: http://tse-fr.eu/pub/10534
Item Type: Article
Language: English
Date: 2007
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
G- MATHEMATIQUES
Divisions: Institut de mathématiques de Toulouse, TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 12 Mar 2018 11:21
OAI ID: oai:tse-fr.eu:10534
URI: http://publications.ut-capitole.fr/id/eprint/3061

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year